# SDR VNAA202306230012

- Difficulty date: June 6, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1162.00 TO FS 1192.00, BTW STGR 22LH TO STGR 21LH.  SCRIBE LINE ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1162.00 TO FS 1192.00, BTW STGR 22LH TO STGR 21LH WAS REPAIRED PER REO 690-53-00-523 REV - - STEP 1 TO 3
